• question-icon

    Suggest treatment for side effects of Estradiol Valerate

default
Posted on Thu, 6 Jul 2017 in Medicines and Side Effects
Question: I took 20mg estradiol valerate Depot 3 days ago and I m feeling nauseated, dry mouth, extreme exercise intolerance, body aches. I m happy that my testicles and sex drive shrunk though. Is all this common? Male. 34.
doctor
Answered by Dr. Muhammad Sareer Khalil 2 hours later
Brief Answer:
Estradiol Valerate

Detailed Answer:
Hello and Welcome

I appreciate your concern

Estradiol valerate use can lead to these effects especially at such a dose.

Estradiol valerate is used mainly for menopausal symptoms in females and for prostate cancer in males. Kindly elaborate what was the indication for use in your case, if appropriate.


Wishing you best of health

Thanks

Let me know if you have any query

Please consult your doctor before deciding on any further course of action.

For future follow up / correspondence you may ask me directly at the link given below

http://doctor.healthcaremagic.com/Funnel?page=askDoctorDirectly&docId=68107

Dr. M.S. Khalil
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Muhammad Sareer Khalil 4 hours later
I started taking it to reduce sexual urges and my testosterone drastically as I hate sexual arousal.
doctor
Answered by Dr. Muhammad Sareer Khalil 18 hours later
Brief Answer:
Explained

Detailed Answer:
Hello again.

I would advise against the use for this purpose as it could be counterproductive especially with the side effects profile.

You should consult an endocrinologist to advise hormone levels including testosterone levels to see for an unreasonable rise. Treatment / management can then be decided accordingly.


Wishing you best of health

Thanks
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Muhammad Sareer Khalil

General & Family Physician

Practicing since :2012

Answered : 2919 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Exercise intolerance

doctor1 MD

I am a 66 year old white male, non-smoker, minimal drinker, who is normally very physically active. Most significantly, when feeling healthy I...

doctor1 MD

I'm taking several BP Meds my BP is great 122/69 I have congestive heart failure diastolic I'm always tired and want to sit and do nothing if...

doctor1 MD

PFO or ASD in adolescent cause exercise intolerance with pounding heartbeat , dizziness, squeezing chest discomfort, headache, weakness in both...

Get personalised answers from verified doctor in minutes across 80+ specialties

130 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Muhammad Sareer Khalil
  • Q - What causes weight gain inspite of being on Effexor for depression?

  • Q - What does twinging sensation in and around stomach indicate?

  • Q - Suggest treatment for pressure under lower left rib cage

  • Q - Suggest treatment for scleroderma

  • Q - Is Stematil safe with Sertraline?

  • Q - What causes low MPV?

  • Q - Does drinking excess water lead to reduced kidney function?

  • Q - Does Claritin Redi medication cause lymphadenopathy?

  • Q - Can hepatitis-C be contracted through a cut wound in the hand?

  • Q - What causes numbness in legs and face after taking steroid injections in...

backtotop2